It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endocrine Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-28-2012, 09:10 AM   #1
Newbie
(male)
 
Join Date: Oct 2012
Location: Modesto, CA, United States
Posts: 1
Whiplash87 HB User
Low testosterone, trouble increasing T-Total

I am 25 years old with hypogonadism and have been receiving testosterone treatment for 3 years. I have used androderm, androgel, and testosterone cypionate injections. my testosterone goes up a bit after I started each treatment then my testosterone total would slowly dwindle even after increasing dosage through my endocrinologist. What can I do to find out why this is happening? is there testing I should be asking for other than PSA, TSH, testosterone total, CBC and free T4?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



darlpf (2), dahliadawnie (2), Stretch1one (2), kselibrary76 (2), pemmy (1), trakster (1), roisindubh (1), NorCalCWG (1), KYAnn (1), GirlySoGroovy (1)

Site Wide Totals

teteri66 (1175), MSJayhawk (1004), Apollo123 (903), Titchou (846), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!